# SDR A6WA200940265

- Difficulty date: May 22, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 17,844 hours, 16,195 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: 17051101
- Part serial: NLG022498
- Condition: Failed
- Location: Mlg
- Part time: 21,007 hours, 19,942 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

191172/3 - GEAR DISAGREE - WARNING ILLUMINATED APPROX 6-10 SECONDS AFTER RETRACTION SELECTION.  LT MLG DID NOT RETRACT.  COMPLIED WITH QRH.  GEAR EXTENDED AND LOCKED NORMALLY.  INSP LT MLG.  FOUND NO VISUAL EVIDENCE OF HYD LK OF MECHANICAL FAILURE.  INSTALLED GEAR PINS IAW AMM 10-11-00-400-801 AND 10-11-00-400-802.  191172/4 - REMOVED AND REPLACED LT MLG UPLOCK ACTUATOR IAW AMM 32-32-05.  PERFORMED LEAK CHECK AND GEAR RETRACTION AND EXTENSION SEVERAL TIMES.  LEAK AND OPS CHECK GOOD.  REMOVED PLACARD AND REMOVED FROM MEL.  (K)
